Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having heavy bleeding, dark brown, sharp pain in lower abdomen. Should I be worried?

I usually have my period on the 12th through the 18th. I had my normal period this month but then on the 24th I started discharging a dark brown color the night before and then started my period again for the second time for this month and it started out a dark brown clotty color and then today started to bleed heavy and red and also I have been having sharp pains in my lower abdomen is there something I should be worried about?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have menorrhagia in this cycle..
you havenot mentioned about the age, any pills intake, marital status?
you see your gynaecologist for the clinical examination and blood investigation and USG examination..
thyriod profile may be done, because hypothyriodism will cause menorrhagia..
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor